# SDR SWAA2025061177655

- Difficulty date: June 2, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 66,072 hours, 43,322 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED ON STR 1 BETWEEN STA 767+9 - STA 767+11 (AFT OF WFI DOUBLER). HIGHEST READING OF 70% FSH W/ PAINT.  CRACK INDICATION NOTED ON STR 1 BETWEEN STA 767+9 - STA 767+11 (AFT OF WIFI DOUBLER). REPAIR WILL BE ACCOMPLISHED ON CUSTOMER CARD# TTG8Q0130294.
